# SDR UALA2008120806773

- Difficulty date: December 5, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 54,642 hours, 10,330 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP ON AISLE SEATS 1F AND 3E.  REPLACED AFT LIGHT ON SEAT 1F AND FWD LIGHT ON SEAT 3E.  OP'S CHECK GOOD.
